Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Invariance of minimal prime ideals under derivations


Authors: C.-L. Chuang and T. K. Lee
Journal: Proc. Amer. Math. Soc. 113 (1991), 613-616
MSC: Primary 16W25; Secondary 16N60
MathSciNet review: 1072332
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a counterexample to refute the following conjecture by I. N. Herstein: Is every minimal prime ideal of a semiprime ring invariant under any derivation of this ring?


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16W25, 16N60

Retrieve articles in all journals with MSC: 16W25, 16N60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1072332-2
Keywords: Prime ideal, derivation
Article copyright: © Copyright 1991 American Mathematical Society